Share Facebook
Crohn's Disease Forum » Treatment » Entocort side effects


07-03-2017, 06:49 PM   #1
Sara1185
 
Join Date: Jun 2017
Location: Florida
Entocort side effects

Has anyone experienced fast heart beat, palpitation, and dizziness and fatigue while on Entocort/ Budesonide? I am currently on 9mg to treat a flare up and I have been taking it for ten days. I know those are the side effects but today they have gotten real bad. I have been laying down most of the day bec of dizziness, fatigue and lightheadness. I am scared now!
07-03-2017, 06:55 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Go to the ER

__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
07-03-2017, 07:25 PM   #3
Sara1185
 
Join Date: Jun 2017
Location: Florida
Do you think it is a sign of heart problem? I feel a little better now. But if necessary I go to ER
07-03-2017, 07:28 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I don't know. Does your doctor have anyone on call,?

07-03-2017, 07:31 PM   #5
Sara1185
 
Join Date: Jun 2017
Location: Florida
Yes, I just called them and am waiting for a call back. If this issue continues I will definitely go to ER just to get my heart checked
07-03-2017, 07:34 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Best wishes

Reply

Crohn's Disease Forum » Treatment » Entocort side effects
Thread Tools


All times are GMT -5. The time now is 11:20 PM.
Copyright 2006-2017 Crohnsforum.com